# SDR 9616459941

- Difficulty date: July 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3324L
- Make and model: Doug DC-9-32
- Aircraft serial: 47103
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Ws 58-112
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CORROSION ON LEFT WING STR 17 TO 18 BETWEEN XW 58 AND XRS 112.  REPAIRED STRINGER (P/N 5919239-1, 5911279-1) PER EA 99-110802, -110871, -110526.
